RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2011, Volume 45, Issue 4, Pages 72–81 (Mi faa3041)  

This article is cited in 1 scientific paper (total in 1 paper)

Abelianization of the BGG resolution of representations of the Virasoro algebra

B. L. Feiginab

a Landau Institute for Theoretical Physics
b Higher School of Economics (National Research University), Moscow, Russia

Abstract: We construct a resolution that permits computing the $t$-character of representations of the Virasoro algebra from the $(2,2p+1)$-models, i.e., the characters of the associated graded spaces with respect to the Poincaré–Birkhoff–Witt filtration.

Keywords: Virasoro algebra, $t$-characters of irreducible representations, abelianization.

DOI: https://doi.org/10.4213/faa3041

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2011, 45:4, 297–304

Bibliographic databases:

Document Type: Article
UDC: 517.986.5
Received: 20.05.2011

Citation: B. L. Feigin, “Abelianization of the BGG resolution of representations of the Virasoro algebra”, Funktsional. Anal. i Prilozhen., 45:4 (2011), 72–81; Funct. Anal. Appl., 45:4 (2011), 297–304

Citation in format AMSBIB
\Bibitem{Fei11}
\by B.~L.~Feigin
\paper Abelianization of the BGG resolution of representations of the Virasoro algebra
\jour Funktsional. Anal. i Prilozhen.
\yr 2011
\vol 45
\issue 4
\pages 72--81
\mathnet{http://mi.mathnet.ru/faa3041}
\crossref{https://doi.org/10.4213/faa3041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2961482}
\zmath{https://zbmath.org/?q=an:1271.17018}
\elib{http://elibrary.ru/item.asp?id=20730635}
\transl
\jour Funct. Anal. Appl.
\yr 2011
\vol 45
\issue 4
\pages 297--304
\crossref{https://doi.org/10.1007/s10688-011-0032-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298226300007}
\elib{http://elibrary.ru/item.asp?id=18024889}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-83455211477}


Linking options:
  • http://mi.mathnet.ru/eng/faa3041
  • https://doi.org/10.4213/faa3041
  • http://mi.mathnet.ru/eng/faa/v45/i4/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gorsky E., Oblomkov A., Rasmussen J., “On Stable Khovanov Homology of Torus Knots”, Exp. Math., 22:3 (2013), 265–281  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:370
    Full text:83
    References:40
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019